Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Pollicott, Mark
1988.
C r-rigidity theorems for hyperbolic flows.
Israel Journal of Mathematics,
Vol. 61,
Issue. 1,
p.
14.
Martin, N.F.G.
1989.
On ergodic properties of restrictions of inner functions.
Ergodic Theory and Dynamical Systems,
Vol. 9,
Issue. 1,
p.
137.
Adler, Roy
and
Flatto, Leopold
1991.
Geodesic flows, interval maps, and symbolic dynamics.
Bulletin of the American Mathematical Society,
Vol. 25,
Issue. 2,
p.
229.
Denker, Manfred
and
Urbański, Mariusz
1991.
On the existence of conformal measures.
Transactions of the American Mathematical Society,
Vol. 328,
Issue. 2,
p.
563.
Bedford, Tim
1991.
Fractal Geometry and Analysis.
p.
1.
Pollicott, Mark
1991.
Some applications of thermodynamic formalism to manifolds with constant negative curvature.
Advances in Mathematics,
Vol. 85,
Issue. 2,
p.
161.
de la Llave, R.
1992.
Smooth conjugacy and S-R-B measures for uniformly and non-uniformly hyperbolic systems.
Communications in Mathematical Physics,
Vol. 150,
Issue. 2,
p.
289.
Lyubich, M.
and
Volberg, A.
1992.
Approximation by Solutions of Partial Differential Equations.
p.
127.
Arteaga, Carlos
1993.
Absolutely continuous conjugacy of expanding endomorphisms.
Ergodic Theory and Dynamical Systems,
Vol. 13,
Issue. 2,
p.
225.
Hamilton, D. H.
1994.
Absolutely continuous conjugacies of Blaschke products III.
Journal d'Analyse Mathématique,
Vol. 63,
Issue. 1,
p.
333.
1994.
Topological Theory of Dynamical Systems - Recent Advances.
Vol. 52,
Issue. ,
p.
402.
Jiang, Yunping
1995.
On Ulam-von Neumann transformations.
Communications in Mathematical Physics,
Vol. 172,
Issue. 3,
p.
449.
Jiang, Yunping
1996.
Smooth classification of geometrically finite one-dimensional maps.
Transactions of the American Mathematical Society,
Vol. 348,
Issue. 6,
p.
2391.
Guizhen, Cui
1996.
On the smoothness of conjugacy for circle covering maps.
Acta Mathematica Sinica,
Vol. 12,
Issue. 2,
p.
122.
Martens, Marco
and
Melo, Welington de
1999.
The multipliers of periodic points in one-dimensional dynamics.
Nonlinearity,
Vol. 12,
Issue. 2,
p.
217.
Chalendar, Isabelle
and
Mortini, Raymond
2001.
When do finite Blaschke products commute?.
Bulletin of the Australian Mathematical Society,
Vol. 64,
Issue. 2,
p.
189.
Aoki, Nobuo
and
Hiraide, Koichi
2003.
Encyclopedia of General Topology.
p.
385.
Martin, Gaven
and
Mayer, Volker
2003.
Rigidity in holomorphic and quasiregular dynamics.
Transactions of the American Mathematical Society,
Vol. 355,
Issue. 11,
p.
4349.
Arteaga, Carlos
2003.
On a Theorem of Ritt for Commuting Finite Blaschke Products.
Complex Variables, Theory and Application: An International Journal,
Vol. 48,
Issue. 8,
p.
671.
Avila, Artur
and
Moreira, Carlos Gustavo
2005.
Statistical Properties of Unimodal Maps.
Publications mathématiques de l'IHÉS,
Vol. 101,
Issue. 1,
p.
1.